# SDR QXEA2010090700511

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT FWD FLOOR SEAT TRACK HAS CORROSION.  BLENDED AREAS OF CORROSION FROM FS 349-469 IAW SRM 51-12-00-001-001-A01 AND 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013. REMOVED AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000-801-A03.
